I was prescribed pep after one exposure ie insertive penile vaginal intercourse. My doctor prescribed me Atazanavir and Tenofovie as the pep regimen. However, the pharmacy mistakenly gave me Combivir instead of Tenofovir and advised that i should take one table orally per day together with the Atazanavir one tablet per day. I started this medication within 24 hrs of exposure. After taking it for the first four days I discovered that the pharmacy had made an error and went back after which they replaced Combivir with Tenofovir as had been prescribed by the doctor. I then started taking the correct combination of Atazanavir with Tenofovir on day 5. I am now left with two weeks medication supply to complete the 28 day course. I am extremely worried that the mistake by the pharmacy seriously compromised my chances of avoiding hiv infection through pep.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Posted 22 May 2014 • 1 answer
Posted 12 Jun 2014 • 2 answers
Posted 4 Jan 2015 • 1 answer
I was prescribed metronidazole vaginal gel for bacteria vaginitis. I am to take 5 doses at bedtime.?
Posted 6 Nov 2015 • 0 answers